MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The site reported a capsule tear during implantation of a light adjustable lens.The lens was explanted.No additional information has been provided at this time.Rxsight's first awareness of the event was 11/30/2021.The device history record for the lens was reviewed.No issues were noted.The explanted lens has been returned and is currently being evaluated.
 
Event or Problem Description
The site reported a capsule tear during implantation of a light adjustable lens.The lens was explanted.No additional information has been provided at this time.Rxsight's first awareness of the event was 11/30/2021.
 
Additional Manufacturer Narrative
The site reported a capsule tear during implantation of a light adjustable lens.The lens was explanted.No additional information has been provided at this time.Rxsight's first awareness of the event was (b)(6) 2021.The explanted lens was returned for evaluation.The lens was cut into multiple fragments.Visual testing found no issues with the lens.
 
Event or Problem Description
The site reported a capsule tear during implantation of a light adjustable lens.The lens was explanted.No additional information has been provided at this time.Rxsight's first awareness of the event was (b)(6) 2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
kelli carrillo
100 columbia
aliso viejo, CA 92656
MDR Report Key12953240
Report Number3012712027-2021-00080
Device Sequence Number14689775
Product Code PZK
UDI-Device Identifier00818806020807
UDI-Public01008188060208071121061517240531
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-003277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown